# SDR MWEA97652

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Rt Lt Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHK, FOUND CRACK RT WING NR 4 SLAT LWR SKIN.  MAINT REPAIRED IAW SRM 57-01 FIG 3 SHT 2.
